# SDR SWAA2024053076058

- Difficulty date: April 17, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN 2024-269924<[01] REPLACED NEW INTERCOSTAL AND FASTENERS LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV:A SHEET:36. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED NEW INTERCOSTAL AND FASTENERS LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV:A SHEET:36. SEE INDIVIDUAL SIGNS OFF BELOW.
